# SDR AALA202108021327

- Difficulty date: July 30, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 40,003 hours, 14,558 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Part number: FE240221001
- Condition: Missing
- Location: Assist Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LEFT NUMBER 1 PASSENGER DOOR EMERGENCY OPERATION CYLINDER IS MISSING A DIAPHRAGM. REPLACED FORWARD LEFT NUMBER 1 PASSENGER DOOR EMERGENCY OPERATION CYLINDER DIAPHRAGM PER AMM 52-10-00.
